# SDR HALA2016051300245

- Difficulty date: May 13, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 23,280 hours, 55,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE AFT CARGO COMPARTMENT LOWER DOOR PAN BS 974 HAS EXFOLIATED CORROSION.  REPAIRED PAN AT AFT CARGO COMPARTMENT LOWER DOOR, BS 974 TO 954 IAW SRM 53-20-15-2R-7, REPAIR 7.  REMOVED DAMAGE AFT CARGO DOOR LOWER DOOR PAN IAW SRM 51-40-07, REMOVED 2 EA STRAPS FOR ACCESS IAW SRM 51-400-07.  REMOVED 2 EA SPLICES FOR ACCESS IAW SRM 51-40-07, LOCATED, DRILLED NEW DOOR PAN IAW SRM 51-40-08.  INSTALLED DOOR PAN IAW SRM 51-40-02, INSTALLED 2 EA STRAPS AND 2 EA SPLICES IAW 51-40-07.
